# SDR ASAA2023051943417

- Difficulty date: May 19, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 28,034 hours, 8,609 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU REPORTS SHOW A RAPID RISE IN CT5ATP TEMP AND HAS SURPASSED THE 605 DEGREE THRESHOLD. (#PRI1/ETOPS) CONTACT ETOPS MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, MEL 49-99A IS REQUIRED BEFORE FLIGHT. GROUNDED - YES. REMOVED AND REPLACED ALL APU FUEL NOZZLES REF B737-900 AMM 49-31-14. OPS AND LEAK CHECK GOOD. RAN ENGINES WHILE MONITORING APU EGT, DID NOT EXCEED MORE THAN 550 DEGREES AND IS WITHIN LIMITS.
